MAUDE Adverse Event Report: SYNTHES GMBH LCP METAPHYSPL 3.5 7HO L99 TI; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION,

SYNTHES GMBH LCP METAPHYSPL 3.5 7HO L99 TI; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION,
Catalog Number 423.407S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2a: appliance, fixation, nail/blade/plate combination, multiple component, metal composite.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, the patient underwent an osteosynthesis for a radial diaphyseal fracture.After the surgery, a fracture occurred in the most proximal position of the screw.A revision surgery is scheduled for (b)(6), 2024.In the revision surgery, implants will be removed, and an osteosynthesis will be performed again with a plate.The initial surgery was performed approximately 5 years ago.The fracture treated in the initial surgery has already achieved bone union.The fracture this time occurred while playing rugby.No further information is available.This report is for one lcp metaphyspl 3.5 7ho l99 ti.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: e1 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCP METAPHYSPL 3.5 7HO L99 TI
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION,
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18932876
Report Number8030965-2024-03812
Device Sequence Number9365253
Product Code LXT
UDI-Device Identifier10886982215963
UDI-Public(01)10886982215963
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number423.407S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale